# SDR WRLA2008013

- Difficulty date: January 22, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N303WL
- Make and model: Doug DC-10-30F
- Aircraft serial: 46917
- Engine: Ge CF650C2
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2594467901
- Part serial: 79100680
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

KDOV/EDDP TAS/SAT INSTRUMENT OFF FLAGS APPEARED, 10 MINS LATER SMOKE EMINATED BRIEFLY FROM INSTRUMENT, TAS/SAT C/B PULLED CONDITION WENT AWAY, MX CONTROL ADVISED.  REMOVED AND REPLACED TAS/SAT GAUGE, OPS NORMAL MM 34-15-00.  DMI'S CLOSED.
